# SDR IPXA2025022632593

- Difficulty date: November 28, 2024
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 71,563 hours, 24,140 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113T20296
- Condition: Bent
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT INBOARD FLAP TORQUE TUBE SLOT DOOR BENT/ DAMAGED INSTALLED NEW UPPER TORQUE TUBE / AFT SLOT DOOR ASSY IAW AMM 27-51-07. WILL REQUIRE ADJUSTMENTS AFTER THE LOWER TORQUE TUBE / CENTER SLOT DOOR ASSY IS INSTALLED. ADJUSTED NEW UPPER TORQUE TUBE ATTACH-SUPPORT RODS IAW AMM 27-51-07. ALL WORK PERFORMED BY ALLCAT AND ETOPS QUALIFIED AMT. THIS CLEARS DEFERRAL. PLACARD REMOVED. NO DMP.
